# SDR AALA201907239014

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 59,917 hours, 26,576 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE MESSAGE AFT LAVATORY RIGHT DISPLAYED. NO SMOKE WAS FOUND DURING ALARM. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER TSM 26-17-00-810-804-A.
